# SDR UPS00431713

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 20240032
- Condition: Damaged
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, SUPPORT BRACKET FOR CTR GUIDE FOUND DAMAGED AT BS 960, BL0.  NEW SUPPORT BRACKETS FABRICATED AND INSTALLED IAW SRM 51-20-01, AND 51-30-02.
